# SDR UPS204560

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 652163328
- Condition: Cracked
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND RT WING O/B MID-FLAP TO HAVE CRACKS AND CORROSION THROUGHOUT FLAP.  MID-FLAP WAS REPLACED PER MM 27-51-11.
